# SDR 97UAL900347

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Connector
- Part number: M8372395R12
- Condition: Dirty
- Location: Apu
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ALTITUDE START FAILED AT ALTITUDE LEVEL 350, FAULT LIGHT ILLUMINATED.  SUPPLEMENTAL DATA UPDATE, FOUND THE TORQUE MOTOR CANNON PLUG CONNECTOR DIRTY AND LOOSE.  CLEANED AND SECURED CANNON PLUG.  REPLACED THE FUEL CONTROL UNIT, THE IGNITION EXCITER BOX AND IGNITER AS PRECAUTION.  SYSTEM CHECKED OK WITH APU TESTER.  APU ALTITUDE START IS OPERATING NORMALLY.
